The Intelligent & Relentless Pursuit of Muscle™
Steroids
 
Weird Science - Tren Cough.
 

Bill Roberts
Level 5

Join date: Mar 2003
Posts: 8669

bushidobadboy2 wrote:

I believe the 'tren' cough is actually primarilly caused by mis-injecting a relatively large (greater than 1ml) volume of oil-based prep into the venous system.


In the past I've taken the trouble (not usually, but a few times) to pause a planned 1 mL injection at about the 1/3 mL point to see if the cough would ensue, on the principle that if so, then I'd be glad I'd paused at that point.

I've gotten the cough from as small a volume as that.

But only from trenbolone.

I do not at all think it is from even the 1/3 mL of oil being injected into a vein, because nothing aspirated. My guess it comes from very tiny amounts working its way through a small blood vessel that was punctured on the way in.

As an experiment not to try: Try putting some trenbolone acetate on the scrotum -- it will illustrate how irritating it can be to some tissues.

  Post New Thread | Reply | Quote | Report
 

bushidobadboy2
Level

Join date: Apr 2010
Posts: 168

Bill Roberts wrote:



As an experiment not to try: Try putting some trenbolone acetate on the scrotum -- it will illustrate how irritating it can be to some tissues.


Haha, I guess we are both nutter experamentalists in our own way ;)

Thanks for the feedback; useful stuff.

BBB

  Post New Thread | Reply | Quote | Report
 

Bill Roberts
Level 5

Join date: Mar 2003
Posts: 8669

Oh, I never did that as a deliberate experiment. Knowledge of what happens resulted from scratching the balls while having a trace of trenbolone-containing oil on the hand.

  Post New Thread | Reply | Quote | Report
 

joeblow
Level

Join date: May 2008
Posts: 188

smith machine wrote:
Intresting thread

I only get this type of cough with tren and tren only and its severe for me (i am taking just under 600mg/day which is a higher dose so probably makes it worse).

First I get light headed during injection almost straight away so I know its coming then the cough cripples me usually for about 3 minutes after injection.

No other aas or combination of aas's give me this sort of reaction.

I when I inject and the needle goes through a blood vessel/vein (not aspirate blood but when I do pierce through a blood vessel pushing through) sometimes I get the cough and sometimes i dont.

When I dont pierce a blood vessel and simply go straight into just muscle...i never get the cough. Never.

I wonder if it has anything to do with the type of blood vessel/vein we push through. I suspect it might cause it seems to with me but have no idea why and cant explain the theory except i dont get it every time i go through a blood vessel/vain but only get it when I push through one of these.

Strange. It has me beat.


600mgs a day, really? Thanks for the honesty, what kind of effects have you had on that type of dose, never known anyone who came close to it, what about side effects?

  Post New Thread | Reply | Quote | Report
 

MrZsasz
Level 1

Join date: May 2005
Posts: 1028

Bill Roberts wrote:


As an experiment not to try: Try putting some trenbolone acetate on the scrotum -- it will illustrate how irritating it can be to some tissues.


Found in Chapter 7 of Bill Robert's Big Book of Steroid Pranks.

  Post New Thread | Reply | Quote | Report
 

Bill Roberts
Level 5

Join date: Mar 2003
Posts: 8669

Well, actually the entry on that one is, for those fearing injections, recommending scrotal transdermal delivery of trenbolone.

For the most humor, it's best to advise that the pain goes away after the first hour.

  Post New Thread | Reply | Quote | Report
 

smith machine
Level

Join date: Mar 2010
Posts: 173

joeblow wrote:
600mgs a day, really? Thanks for the honesty, what kind of effects have you had on that type of dose, never known anyone who came close to it, what about side effects?


Sorry for the confusion that was per week, ill edit my post to fix it up.

  Post New Thread | Reply | Quote | Report
 

ucla jay
Level

Join date: May 2010
Posts: 3

Chris Eales wrote:
In 4 tren cycles only had it once.Uncontrollable cough lasting about 1min but feels like ur lungs are burning for the next 4 or 5 mins.....terrible experience.Also just had this happen with acetate and never enathanate.

1 time and it was a botched injectiona little bit of blood came thru the injection site.

NOT VERY FUN



What is the best way to avoid this? Sometimes I get blood and some times not. I use a 1" 27 gauge needle in my quad

  Post New Thread | Reply | Quote | Report
 

Bill Roberts
Level 5

Join date: Mar 2003
Posts: 8669

I have never found a way to bring the chance to zero. It does strongly seem to me that higher mg/mL preparations are more prone to the problem. I use 50 mg/mL, with no benzyl alcohol or benzyl benzoate, partly for this reason. As a rough guess my incidence rate of tren cough, when doing this, is not more than perhaps 2% of injections.

  Post New Thread | Reply | Quote | Report
 

joeblow
Level

Join date: May 2008
Posts: 188

I have found no ryme or reason to tren cough. It happens to me once in a while and it really sucks. If I didn't expect it I would think something was seriously wrong. But I really have absolutly no clue what causes it, it happens with no other drug?

  Post New Thread | Reply | Quote | Report
 

scjames
Level 10

Join date: Oct 2002
Posts: 5

I now think I have a strong hypothesis on tren cough. I have experience significant tren cough that seems to scale with the volume of the injection (i.e., I was completely taken out by a 3-cc shot, but 2 or 1 cc was much less). I just got tren cough with Primobolan. The only thing in common is this: trenbolone acetate and methenolone acetate. It is my strong suspicion that it is the acetate ester that causes tren cough. For what it is worth, loading in the tren/primo first in the syringe and then something else on top of it seems to mitigate the cough. Also, injecting slowly helps.

  Post New Thread | Reply | Quote | Report
 

bushidobadboy
Level 3

Join date: Nov 2004
Posts: 15565

scjames wrote:
I now think I have a strong hypothesis on tren cough. I have experience significant tren cough that seems to scale with the volume of the injection (i.e., I was completely taken out by a 3-cc shot, but 2 or 1 cc was much less). I just got tren cough with Primobolan. The only thing in common is this: trenbolone acetate and methenolone acetate. It is my strong suspicion that it is the acetate ester that causes tren cough. For what it is worth, loading in the tren/primo first in the syringe and then something else on top of it seems to mitigate the cough. Also, injecting slowly helps.


Interesting. So you theorise that it is the acetate ester which is the problem.

I can't remember getting the cough from trenbolone enanthate or not; it was a long time and many shots ago, lol.

I have brewed and injected methenolone (primo) acetate before and whilst it did give me chills and achy bones (much like tren acetate does, the first jab of a new cycle, now that I think of it), I don't think I got the cough. Having said that, I'm pretty sure that the first jab of primo acetate was such a miserable experience, that I forgo the pleasure of repeating it.

BBB

  Post New Thread | Reply | Quote | Report
 

Bill Roberts
Level 5

Join date: Mar 2003
Posts: 8669

Probably not per se the acetate ester, but the relatively low partition coefficient (ratio of water solubility to oil solubility, which is why the half-life is relatively short) means that a steroid acetate is able to deliver higher free levels for any amount that directly gets into the bloodsteam than would be the case with a longer chain ester.

Acetate believe it or not is not the shortest chain ester, though it's the shortest you're ever the slightest bit likely to see. (The formate ester is shorter yet, as a completely unnecessary trivial fact.)

  Post New Thread | Reply | Quote | Report
 

xXDevilDogXx
Level 1

Join date: May 2008
Posts: 637

So the Tren cough, or Acetate cough as some are proposing, has nothing to do with the PED acting on the beta 2 receptors?

  Post New Thread | Reply | Quote | Report
 

Bill Roberts
Level 5

Join date: Mar 2003
Posts: 8669

What would be the evidence for that?

Evidence against it is the extremely short duration of action.

My assumption is that it is from trenbolone being an irritant to some tissues. Applying a bit of a trenbolone preparation to the scrotum will illustrate this fact quite sharply.

The type of irritation seems to be like that of capsaicin.

  Post New Thread | Reply | Quote | Report
 

crod266
Level 3

Join date: Dec 2007
Posts: 1746

What do you guys think about tren cough scaring the lungs?

  Post New Thread | Reply | Quote | Report
 

Bill Roberts
Level 5

Join date: Mar 2003
Posts: 8669

Is there evidence of it?

  Post New Thread | Reply | Quote | Report
Topic is Locked
This thread has reached its maximum number of replies. Click HERE to start a new topic.